JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 2, Article 33
Some New Inequalities Similar to Hilbert-Pachpatte Type Inequalities

    Authors: Zhongxue Lu,  
    Keywords: Inequalities, Hilbert-Pachpatte inequalities, Hölder inequality.  
    Date Received: 25/05/02  
    Date Accepted: 07/04/03  
    Subject Codes:


    Editors: Sever S. Dragomir,  

In this paper, some new inequalities similar to Hilbert-Pachpatte type inequalities are given.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login